Motrin, 200 mg, Caps 50 x 2

Motrin, 200 mg, Caps 50 x 2

SKU: Motrin
Weight: 1 lbs
Vendor: Sky Choice
Price: $15.25  
Please, enter quantity for at least one product
Quantity unavailable. Try selecting a smaller quantity.

Each caplet contains Ibuprofen (NSAID Nonsteroidal Anti-Inflammatory Drug) 200 mg pain reliever, fever reducer. It temporarily reduces fever, headache, muscular aches, the minor pain of arthritis, backache, menstrual cramps, muscular aches, toothache, and the common cold.

*Prices are subject to change without notice